MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 450P
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2015058.(b)(4).
 
Event or Problem Description
Device doesn¿t turn on.There was no patient involved in this event.
 
Additional Manufacturer Narrative
The device history records for the sam 450p device and pad-pak were reviewed and this confirmed that all manufacturing and quality checks and test had been successfully completed.The sam 450p passed ¿out qat from heartsine technologies on the (b)(6) 2017.Upon receipt the device could not be powered on, as per the reported fault.The fault was attributed to a broken track 13 (on_button) on the membrane pcba.The broken track 13 (on_button) had resulted in no connection on this line and the subsequent failure of the device to power on as witnessed during the investigation.The fault could not be replicated when the broken section of track was bypassed using a wire link.This would confirm the reported failure had been due to the broken track.Information from the history log showed the device was power cycled a total of 13 times between the date on installation on the (b)(6) 2017 and the (b)(6) 2018.This would indicate that there had been continuity on track 13 (on_button) up to this date.No further manual power ons were recorded for the remaining 17 months in service which would suggest the track had became open circuit after this date.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with a sam 450p.
 
Event or Problem Description
Device doesn¿t turn on.There was no patient involved in this event.

Brand Name
PACKAGE,450P,PP01,EN,450-BAC-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
IE  BT3 9ED
MDR Report Key9368065
Report Number3004123209-2019-00417
Device Sequence Number14127367
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 450P
Device Catalogue Number80515-000002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1